First of all his testis swollen.then he got stomach pain.initially we didnot know what is wrong.but after consulting a urologist he had given some antibiotics and slowly the tesis came to original size.but still sometimes he got stomach pain,some pain while urining also.he is using the medicine from 3 months.will it be completely cured?will he become normal as usual?please let me know the detalis about the problem
Doctor Answers (1) on TB,swollen testis
Hello,, heading of your questions days about TB (tuberculosis)???. But there are no description of TB in your brief history and what medicine you are taking currently, If it is TB of uro genital tract. Or any other organ for that matter, if detected for the first time then treatment should be taken for atleast 6 months. The response is usually slower (takes months to show response) , since you already showing sign of improvement, please be patient and kindly continue the treatment for the complete course, you will recover completely.
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?